About 4 weeks ago, a week before my daugher's wedding, (of course under a lot of stress) I starting having more atrial fib attacks, and I read where taking taurine would help calm those type of arrythmias such as a-fib, so I bought me some and took about 100-200 mg a day for a week. Then I started having very watery diarrhea, which was bright yellow and lots and lots of gas and burping. I stopped taking the taurine and in about a week, the diarrhea and gas stopped and everything went back to normal. My stools were normal and no more gas or diarrhea. Then last week, I thought I would try the taurine again because I was having atrial fib attacks again. I took taurine for only 2 days and I started having really bad diarrhea, which again was very yellow with excessive gas. This has lasted for about 5 days and I have not really had any pain, just discomfort. A little nausea and some weakness. Now my stools are beginning to form again, but this time, they are pale color (dark blonde color) still have a lot of gas too. It does not bother me while I sleep, just during the day after I eat. There were times in the past that when I eat a really greasy meal or a big meal, I would get diarrhea with cramps, but it only lasted a day and then things would be normal again. I was wondering if this problem has anything to do with me taking taurine. I did not have this type of problem with the yellow watery diarrhea and lots of gas, etc until I took the taurine.
You should have that checked with your GI. Pale stools are a sign that something is wrong. I would be concerned with the gall bladder, liver and pancreas area. There are tests the GI can do, like an ultrasound of the GI. I don't know what the other tests are.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.